# SDR SWAA2024071004949

- Difficulty date: June 23, 2024
- Submitted: July 10, 2024
- Operation: Air carrier
- Aircraft: N8720L
- Make and model: Boeing 737-8
- Aircraft serial: 42547
- Aircraft time: 12,678 hours, 5,815 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Angle
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

(A125) AFT CARGO COMPARTMENT; BS727 - BS847; LBL26; WL156; FLOOR STRUCTURE Z-ANGLE CORRODED AT FASTENER HOLES<[01] REMOVED AND REPLACED DAMAGED Z ANGLE SECTION AT BETWEEN STA 727J -747 AND SECTION TO 847 I.A.W. SRM 53-00-53-2R-5;[02] VERIFIED STEP 1 AUDIT CW
